1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. Pseudovoyager
    Well, obviously anyone who is reading this can see I had good intentions of starting a Phenibut taper log, and that obviously fell through. If nothing else, this is actually a really genuine example of how Phenibut addiction can negatively affect one's life...

    I did intend to update it, but somehow, somewhere, the benzos meant to taper got used for fun. Memory does not follow well.

    During the usage of benzos for alleviation of some withdrawal effect, Phenibut dosage was reduced to under 1.5g/day, as compared to 14g+ or so.

    This was followed by a Phenibut binge from the reduced tolerance and addiction, causing me a hypomanic episode and an intense experience I can't decide if I enjoyed or not. Definitely hedonic, definitely great duration, but definitely life-damaging in the way of impairment and decision-making.

    I will try to be more responsible in my updates on this blog, as I still intend to taper and I feel it is important for me to share my experiences with others for their own personal reference.

    After the binge, dosing was ceased for roughly 40 hours, and first withdrawal effects were noted in the way of a huge spike in heart-rate, an anxiety attack, and prominent essential tremor, actually resulting in difficulty even measuring out a dose and administering due to shaking.

    This experience is NOT recommended to anyone :) 2g was taken about an hour before withdrawal effects were experienced, so they should likely recede in about an hour's time. 1g was taken an hour after that, so 3g total for the day today.

    I will keep you all updated. Safe travels!

Comments

To make a comment simply sign up and become a member!